MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor valve was chosen for implant using an unknown delivery system.The annular dimensions of the native valve were perimeter: 66.4 mm, derived perimeter: 21.1 mm, annulus area 341.4 mm², left ventricular outflow tract (lvot) 18.6 mm, annulus diameter 18.8 mm, mean 20.9 mm / max ¿ 22.9 mm.The patient's aortic valve angle (av angle from 3mensio) was 51º.The procedure began with valve preparation without any complications.A pre-dilation was performed with a 18 mm non-abbott balloon.When the procedure was progressing normally, although the patient presented with hypotension before valve deployment.A vasopressor medication was administrated.After adjusting hemodynamic parameters, the valve was released using a temporary pacemaker (hr = 130 bpm).The implant depth at 80% was 4mm.After deployment, the implant appeared as expected, but following a cardiac cycle, the valve migrated into aorta and there was no interference from the delivery system.The physician snared the valve.A new 25mm navitor valve was prepared due to the abrupt hypotension.After several unsuccessful attempts by the team to cross the implanted valve with the guidewire, and given the patient's continued instability, the team opted for open-heart surgery.The patient was transferred by the hemodynamics team to the operating room.The surgery proceeded as expected, and the patient was transferred to the intensive care unit.The physician mentioned the cause of migration was patient¿s anatomy.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of valve migration, and improper or incorrect procedure or method were reported.A returned device assessment could not be performed as the device was not returned for analysis.It was indicated that the cause of migration was patient¿s anatomy.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported migration could not be conclusively determined.It is possible that patient and procedural conditions, such as "little calcium" and implanting difficulties, contributed to the reported event; however, this cannot be confirmed.The reported improper or incorrect procedure or method was due to snaring the valve post-implant.The reported unexpected medical intervention and surgical intervention were result of case-specific circumstances: initially, as valve snared and a surgical removal of device was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note the per the instruction for use (ifu), ¿post-implantation precautions: once the valve is fully deployed, repositioning and retrieval of the valve is not possible.Attempted retrieval (e.G., use of a guidewire, snare, or forceps) may cause aortic root, coronary artery, and/or myocardial damage.¿ since the ifu deviation was performed to prevent an adverse patient effect and there is no indication that the deviation caused any patient harm, a letter will not be sent.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22331027
Report Number2135147-2025-03421
Device Sequence Number8411062
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260521
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number9107313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight85 KG